On the orbits of hat-functions
Colloquium Mathematicum, Tome 36 (1976) no. 2, pp. 249-254
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_36_2_249_254,
author = {Marek C. Zdun},
title = {On the orbits of hat-functions},
journal = {Colloquium Mathematicum},
pages = {249--254},
year = {1976},
volume = {36},
number = {2},
doi = {10.4064/cm-36-2-249-254},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-36-2-249-254/}
}
Marek C. Zdun. On the orbits of hat-functions. Colloquium Mathematicum, Tome 36 (1976) no. 2, pp. 249-254. doi: 10.4064/cm-36-2-249-254
Cité par Sources :